# SDR CALA2019122102263

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 30,061 hours, 10,574 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INSPAR LOWER SKIN CRACKED AT STA 175.5 AND 10"FWD OF REAR SPAR. REPAIRED LOWER HORZONTAL SKIN AS REF SRM 55-10-01 REPAIR 11,
